# SDR SWAA2020073001497

- Difficulty date: July 19, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 26,944 hours, 12,001 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY AREA FLOORBOARDS 222 AF; 221 AF; 221 BF; 222 BF; 221 CF AND 221 DF WERE DAMAGED.
